Solvability of a system of stationary Boussinesq equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1936-1941
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a9,
author = {M. I. Gil'},
title = {Solvability of a system of stationary {Boussinesq} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1936--1941},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a9/}
}
M. I. Gil'. Solvability of a system of stationary Boussinesq equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1936-1941. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a9/